# SDR GAIA01305OP

- Difficulty date: August 31, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Failed
- Location: Nr 8 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT - 1843 - PHL-FWA - ON APPROACH TO FWA, THE FLIGHT CREW NOTICED THAT THE NR 8 SLAT DID NOT INDICATE EXTENDED WHEN THE FLAP HANDLE WAS MOVED FROM 2 DEGREES TO THE 5 DEGREE POSITION.  AN EMERGENCY WAS DECLARED AND A UNEVENTFUL LANDING WAS MADE AT FWA.  REMOVED AND REPLACED THE NR 8 SLAT ACTUATOR AND NR 8 SLAT POSITION SWITCH.  THE SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
